Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 316813, 14 pages
Research Article

Bregman Asymptotic Pointwise Nonexpansive Mappings in Banach Spaces

1Department of Information Management, Yuan Ze University, Chung-Li 32003, Taiwan
2Department of Mathematics, Yasouj University, Yasouj 75918, Iran
3Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 804, Taiwan

Received 20 September 2013; Accepted 11 November 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Chin-Tzong Pang and Eskandar Naraghirad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chin-Tzong Pang and Eskandar Naraghirad, “Bregman Asymptotic Pointwise Nonexpansive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 316813, 14 pages, 2013. doi:10.1155/2013/316813